Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extreme points of the set of univalent functions


Author: Louis Brickman
Journal: Bull. Amer. Math. Soc. 76 (1970), 372-374
MSC (1970): Primary 3042
DOI: https://doi.org/10.1090/S0002-9904-1970-12483-1
MathSciNet review: 0255788
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 2. Z. Nahari, Conformai mapping, McGraw-Hill, New York, 1952. MR 13, 640.
  • 3. M. Schiffer, On the coefficient problem for univalent functions, Trans. Amer. Math. Soc. 134 (1968), 95-101. MR 37 #4249. MR 228670

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3042

Retrieve articles in all journals with MSC (1970): 3042


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12483-1

American Mathematical Society